MathSciNet Relay Station
MathSciNet bibliographic data
MR2443678 49K20 (49N90 91B62)
Udriste, Constantin; Ferrara, Massimiliano Multitime models of optimal growth. WSEAS Trans. Math. 7 (2008), no. 1, 51–55.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement